START A PETITION 25,136,189 members: the world's largest community for good
START A PETITION
x
 
 
This thread is archived. To reply to it you must re-activate it.
Ladies ... your comments please ... July 09, 2004 8:47 PM

Your lover has come to realize ED is hindering his performance, and your pleasure .... How do YOU broach the subject in a sensitive way? WHAT do you do to be supportive?  [ send green star]  [ accepted]
 
By ED do you mean.... July 10, 2004 8:47 AM

By 'ED' do you mean Erectile Dysfunction?  [ send green star]  [ accepted]
 
comments July 10, 2004 9:07 AM

I tell him that I love him dearly, that I want to enjoy life with him fully and completely, and I gently bring up the subject of Viagra (Cialis, or whatever), explaining that the marvels of science can be used to enhance our lives and make us enjoy experiences to the fullest. I tell him that we take an aspirin for a headache, a sinus tablet to alleviate pain and congestion, and a specifically formulated drug to combat ED in order to take care of an under-discussed, much-maligned, misunderstood, and too often embarrassing condition! 'Hope that helps! Cheers! Tracy  [ send green star]  [ accepted]
 
apparently that little blue pill constitutes a "blocked" word July 10, 2004 9:08 AM

...but I think you know to which Pfizer medication I was referring!!!???  [ send green star]  [ accepted]
 
Many thanks ... July 10, 2004 3:12 PM

Appreciate your candid and sensitive comments Tracy ... my fellow Canadian (16 years since I was in Ottawa).  [ send green star]  [ accepted]
 
Yes, Ali July 10, 2004 3:17 PM

You were right with the ED.I think Pfizer should put out an info brochure and all that is on it is candid, honest comments by women of all ages, married or not, who have been prominent in their males 'transition' and coping of ED. I believe such a brochure would be a huge help in alleviating the males 'embarrassments'.  [ send green star]  [ accepted]
 
 July 10, 2004 4:32 PM

Ahhh a topic close to my heart! Due to diabetes and RSDS I suffer from ED. My wife of 25 years and lover for 27 took me in her arms and said it was time to talk with my doctor. If it would help, so much the better. If it didn't we would find other ways for pleasure. Well it took some courage but I talked with my doc, who told me HE took it also. The trick was finding the right dose. It DOES have side affects, for me, blue vision and a slight headache. I use tylenol for the headache. Now I will say this, we don't use it all the time. It does kick up the blood pressure a little high...so we have learned other techniques for pleasure. Not sure if this is the forum to go into that, but lads and ladies, please keep an open mind when ED is the problem. Chuck G.  [ send green star]  [ accepted]
 
Ladies ... your comments please ... July 12, 2004 10:17 PM

I have never had that problem. Now put the shoe on the other foot. I don't think there is a word for a woman who has lost her ability to perform. What would you say to your woman if she suddenly, after being a nympho, lost all desire and then when she tried could not come? (And I have never faked anything.) (This is due to about 4000 pills a year I take for bipolar disorder, OCD, and other brain disorders.)  [ send green star]  [ accepted]
 
Advice July 13, 2004 3:20 PM

Advice is what we ask for when we already know the answer but wish we didnít. Erica Jong  [ send green star]  [ accepted]
 
Hi everyone :) July 16, 2004 7:41 PM

Was just browsing around and found this topic, and wanted to add my two cents. If my husband suffered from 'ED' I would tell him "don't worry about it - sex is not why I love you, and it's presence or absence could never change that. What I "wouldn't" do is suggest he take a toxic cocktail of chemicals called V I A G R A et al, putting him at risk otherwise On the Love thermometer, even the best orgasm/sex is over-rated (in my humble opinion) And truly shouldn't have anything whatever to do with our feelings and love for another human being, or our mate.  [ send green star]  [ accepted]
 
 July 22, 2004 10:56 AM

My wife is going through the change, and occasionally, sometimes loses all desire. I tell her exactly what she told me when I lost desire (due to zoloft). "We will make it come back." The operative term here was WE. Orgasm takes a back seat for a while. Sensation and sensuality comes to the front seat! Eventually we learned other methods to help us reach a mutual big O. Also, sometimes I needed to get off the meds for a while. Not much of a help advice wise, but it helped us. Touch and time. Doc  [ send green star]  [ accepted]
 
  New Topic              Back To Topics Read Code of Conduct

 

This group:
Vocal Roses
209 Members

View All Topics
New Topic

Track Topic
Mail Preferences